# SDR MASA20211008471

- Difficulty date: October 7, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N959LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15379
- Aircraft time: 13,684 hours, 10,399 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: CC670386011
- Part serial: NA
- Condition: None
- Location: Fs311.75&Interc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FORMER AT FS 311.75 AND INTERCOSTAL DD6 WERE FOUND WITH CORROSION DAMAGE. PERFORMED PERMANENT REPAIR IAW SRM 523-11-06-001-001-A01, ITEMS 3A, 19A, 33, AND 44, EA 20-2021-177.
